≡ ▼
ABC Homeopathy Forum

 

The ABC Homeopathy Forum

Clot and bloodish color in Urine

Dear Sir

Last week i have sudden pain at right back which ends at right side stomach.
Visited urologist he take tests for kidney like USG,Urine, blood etc but found nothing
Then also situation is the same, he susuggest cystoscopy and ct urotography found there is bacterial infection in right kidney.He has given antibiotics for five days but situation is same.

Please suggest I am worried.

Name Abhishek Sarkar
Male 35years
 
  babu123abhi on 2019-03-05
This is just a forum. Assume posts are not from medical professionals.
Please anybody suggest its urgent.
 
babu123abhi 2 years ago
Please reply
 
babu123abhi 2 years ago
Is anybany please help
 
babu123abhi 2 years ago
DR.KADWA PLEASE REPLY AND HELP
 
babu123abhi 2 years ago
Hi Abhishek
No need to worry.
Describe your situation, previous illness,Accidents if any.
If their is still blood in urine. Whats the colour dark red or bright red.
Frequency of urination.
Does blood comes everytime.
Is the pain still there, And is it the same extending from back to front.
 
Soul_Spirit 2 years ago
Dear sir

I am taking antibiotics from last 7 days of different type.
Now the situation is no back pain but there is blood and clot both in urine 3-4 times in a day.
Some time urine is bright red and dark red at times mostly when I go for urine at midnight or morning with clots.

Urine frequency is 1 time in approx. 2hours as I am taking water each time after urine.

Blood and clots come together 3-4times other wise urine is cloudy in color.
 
babu123abhi 2 years ago
Take Terebinthinae Oleum 30
4 times a day.
4 drops/pellets directly on toungue.
Take on empty stomach directly. Or half an hour before or after meals/water.
 
Soul_Spirit 2 years ago
Also take half a teaspoon of turmeric dissolved in a glassful of water in the morning on empty stomach.
You might also want to decrease the dosage/frequency of antibiotic medicine. Your call on it.
[Edited by Soul_Spirit on 2019-03-08 15:51:37]
 
Soul_Spirit 2 years ago
Sir I have taken the medicine, also allopathic antibiotics are going on.

Now the symtom are urine colour sometime dark yellow and sometimes cloudy.Not seen blood from last 4days but clots one or two are coming every next day with gap
 
babu123abhi 2 years ago
Stop the Homoeo medicine for now.
Which antibiotic medicine you are taking and its frequency.
 
Soul_Spirit 2 years ago
Nitrofurantoin tabs
Canberry tabs
 
babu123abhi 2 years ago
Twice a day frequency
 
babu123abhi 2 years ago
Stop Nitrofurantoin tab. You may use Cranberry tabs only once on alternate days and also stop it after few uses.
If you are taking turmeric water then take it just twice a week and stop.
Also stop the Homoeo remedy.
Report after a week.
 
Soul_Spirit 2 years ago
Sir the issue resolved that time and reoccurred now two days back , again taking nitrofurantoin tabs. Clots coming once or twice in a day, not consulted with doctor only taken medicine. Please suggest how to diagnose what is happening little worried.
 
babu123abhi 2 months ago
Please reply as the clot is continuing to come with every time urine occurs
 
babu123abhi 2 months ago
Please help 🥺
 
babu123abhi 2 months ago
Any body please reply and help
 
babu123abhi 2 months ago
I have done CT scan found in bladder also swelling . The doctor given me antibiotics also uric acid is high , frequent urination is there but clots of red colour like membrane comes out with urine.

Please help
 
babu123abhi last month

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.